On two-dimensional integrable models with a cubic or quartic integral of motion

Anton Galajinsky, Olaf Lechtenfeld

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Integrable two-dimensional models which possess an integral of motion cubic or quartic in velocities are governed by a single prepotential, which obeys a nonlinear partial differential equation. Taking into account the latter's invariance under continuous rescalings and a dihedral symmetry, we construct new integrable models with a cubic or quartic integral, each of which involves either one or two continuous parameters. A reducible case related to the two-dimensional wave equation is discussed as well. We conjecture a hidden D 2n dihedral symmetry for models with an integral of nth order in the velocities.

Original languageEnglish
Article number113
JournalJournal of High Energy Physics
Volume2013
Issue number9
DOIs
Publication statusPublished - 2013

Fingerprint

two dimensional models
symmetry
partial differential equations
wave equations
invariance

Keywords

  • Discrete and Finite Symmetries
  • Integrable Equations in Physics

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

On two-dimensional integrable models with a cubic or quartic integral of motion. / Galajinsky, Anton; Lechtenfeld, Olaf.

In: Journal of High Energy Physics, Vol. 2013, No. 9, 113, 2013.

Research output: Contribution to journalArticle

@article{ff4fd96af83d4e17a1bab8f3fbda181e,
title = "On two-dimensional integrable models with a cubic or quartic integral of motion",
abstract = "Integrable two-dimensional models which possess an integral of motion cubic or quartic in velocities are governed by a single prepotential, which obeys a nonlinear partial differential equation. Taking into account the latter's invariance under continuous rescalings and a dihedral symmetry, we construct new integrable models with a cubic or quartic integral, each of which involves either one or two continuous parameters. A reducible case related to the two-dimensional wave equation is discussed as well. We conjecture a hidden D 2n dihedral symmetry for models with an integral of nth order in the velocities.",
keywords = "Discrete and Finite Symmetries, Integrable Equations in Physics",
author = "Anton Galajinsky and Olaf Lechtenfeld",
year = "2013",
doi = "10.1007/JHEP09(2013)113",
language = "English",
volume = "2013",
journal = "Journal of High Energy Physics",
issn = "1126-6708",
publisher = "Springer Verlag",
number = "9",

}

TY - JOUR

T1 - On two-dimensional integrable models with a cubic or quartic integral of motion

AU - Galajinsky, Anton

AU - Lechtenfeld, Olaf

PY - 2013

Y1 - 2013

N2 - Integrable two-dimensional models which possess an integral of motion cubic or quartic in velocities are governed by a single prepotential, which obeys a nonlinear partial differential equation. Taking into account the latter's invariance under continuous rescalings and a dihedral symmetry, we construct new integrable models with a cubic or quartic integral, each of which involves either one or two continuous parameters. A reducible case related to the two-dimensional wave equation is discussed as well. We conjecture a hidden D 2n dihedral symmetry for models with an integral of nth order in the velocities.

AB - Integrable two-dimensional models which possess an integral of motion cubic or quartic in velocities are governed by a single prepotential, which obeys a nonlinear partial differential equation. Taking into account the latter's invariance under continuous rescalings and a dihedral symmetry, we construct new integrable models with a cubic or quartic integral, each of which involves either one or two continuous parameters. A reducible case related to the two-dimensional wave equation is discussed as well. We conjecture a hidden D 2n dihedral symmetry for models with an integral of nth order in the velocities.

KW - Discrete and Finite Symmetries

KW - Integrable Equations in Physics

UR - http://www.scopus.com/inward/record.url?scp=84884643621&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84884643621&partnerID=8YFLogxK

U2 - 10.1007/JHEP09(2013)113

DO - 10.1007/JHEP09(2013)113

M3 - Article

AN - SCOPUS:84884643621

VL - 2013

JO - Journal of High Energy Physics

JF - Journal of High Energy Physics

SN - 1126-6708

IS - 9

M1 - 113

ER -